Uniqueness of Kähler-Einstein cone metrics.

Título inglés Uniqueness of Kähler-Einstein cone metrics.
Título español Unicidad de métricas de cono Kähler-Einstein.
Autor/es Jeffres, Thalia D.
Organización Inst. Fís. Mat. Univ. Michoacana, Morelia (Michoacán), Méjico
Revista 0214-1493
Publicación 2000, 44 (2): 437-448, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The purpose of this paper is to describe a method to construct a Kähler metric with cone singularity along a divisor and to illustrate a type of maximum principle for these incomplete metrics by showing that Kähler-Einstein metrics are unique in geometric Hölder spaces.
Clasificación UNESCO 120404
Palabras clave español Métricas riemannianas ; Singularidades ; Variedades complejas
Código MathReviews MR1800816
Icono pdf Acceso al artículo completo